Conditions of oscillatory or nonoscillatory nature of solutions for a class of second-order semilinear differential equations
Abstract
For a class of second-order semilinear differential equations, we prove the theorems on oscillatory or nonoscillatory nature of all proper solutions. These theorems are analogs of the well-known Kneser theorems for linear differential equations.Downloads
Published
25.04.2007
Issue
Section
Research articles
How to Cite
Evtukhov, V. M., and N. S. Vasileva. “Conditions of Oscillatory or Nonoscillatory Nature of Solutions for a Class of Second-Order Semilinear Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 4, Apr. 2007, pp. 458–466, https://umj.imath.kiev.ua/index.php/umj/article/view/3320.